# SDR 2004UALA00992

- Difficulty date: October 28, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 39,940 hours, 14,555 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR EXTERNAL SKIN AFT BOTTOM EDGE GOUGED.   FABRICATED & INSTALLED REPAIR DOUBLER.
